# SDR KCSA201508261044

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 73,445 hours, 12,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN ENTRY DOOR NR 5 UPPER AFT DOOR FRAME CORNER CUTOUT INNER LAYER, BEARSTRAP, CRACKED .250" LONG.
